# SDR SIMA20140811003

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 36,419 hours, 33,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMER STAIR LIGHT INOPERATIVE.  R & R SERVICE DOOR EMER STAIR LIGHT BULB.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
